Winter Weather, Chester
- When
- January 11, 4:00 PM EST to January 12, 1:00 AM EST
- Where
- Chester forecast zone
- Reported by
- Trained Spotter
Snow fell across Eastern Pennsylvania from the late afternoon of the 11th into the early morning of the 12th. Snowfall averaged 4 to 7 inches with the highest amounts around the local Philadelphia area.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Snow fell across Eastern Pennsylvania from the late afternoon of the 11th into the early morning of the 12th. Snowfall averaged 4 to 7 inches with the highest amounts around the local Philadelphia area. Snow began falling throughout Eastern Pennsylvania during the late afternoon and early evening on the 11th. The snow fell at its heaviest between 8 p.m. EST and Midnight EST. The snow ended around 2 a.m. EST on the 12th in the Philadelphia area and between 4 a.m. and 5 a.m. EST on the 12th in the Lehigh Valley and the Poconos. | |Many schools in the local Philadelphia area closed, among them were Philadelphia's public and Archdiocesan schools. Some others, particularly in Philadelphia's western suburbs had delayed openings. Major roadways were cleared by the morning commute on the 12th and Philadelphia ended its snow emergency as of 9 a.m. EST. The snow came as close to a perfect storm as could be expected. Most were home and off the roads by the time the heavier snow started. The snow ended early, and plow crews were able to get their job done easily. There were no major accidents, and many main roads were just wet by the start of the morning commute. In and around Philadelphia, SEPTA reported disruptions and detours on some bus routes and delays of up to 20 minutes on Regional Rail lines. Philadelphia International Airport remained open all night but 120 flights were canceled on the 12th, largely due to the snow elsewhere. About 120 people were stranded overnight at the airport, compared to 1,200 after the December 26th winter storm. All four runways were expected to be cleared by Noon EST on the 12th.
Representative snowfall included 6.6 inches in Doylestown (Bucks County), 6.2 inches in Drexel Hill (Delaware County) and Rockledge (Philadelphia County), 6.0 inches in Ambler (Montgomery County) and Newtown (Bucks County), 5.9 inches in Bensalem (Bucks County), 5.8 inches in Glenmoore (Chester County) and Forks Township (Northampton County), 5.5 inches in Boothwyn (Chester County), 5.4 inches in Wynnewood (Montgomery County), 5.2 inches at the Philadelphia International Airport, 5.0 inches in East Nantmeal (Chester County), Morganville (Berks County), Glendon (Northampton County), Royersford and Lansdale (Montgomery County) and Lehighton (Carbon County), 4.8 inches in Gilbertsville (Montgomery County), 4.7 inches in Exton (Chester County), 4.6 inches at the Lehigh Valley International Airport, 4.5 inches in Palmerton (Carbon County) and Emmaus (Lehigh County), 4.4 inches in Martins Creek (Northampton County), 4.3 inches in Tobyhanna (Monroe County) and 4.0 inches in Bechtelsville (Berks County)
The snow was caused by a low pressure system that formed in the northwestern Gulf of Mexico on the 9th. It moved east across the northern Gulf of Mexico and passed across northern Florida overnight on the 10th and turned to the northeast. At 7 a.m. EST on the 11th, the low pressure system was located just off the southern North Carolina coast, near Wilmington. It continued to move northeast and at 7 p.m. EST on the 11th was located just east of Elizabeth City, North Carolina. At 1 a.m. EST on the 12th it started to intensify rapidly and was about 100 miles east of Atlantic City, New Jersey. At 7 a.m. EST on the 12th, the low pressure system (now 986 millibars and a 24 millibar drop in 12 hours) reached southeast Massachusetts. Its later intensification than the Boxing Day Blizzard on December 26th and overall faster movement kept snowfall totals in the single numbers.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 11, 3:44 PM EST, 16 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EST TUE JAN 11 2011
.SYNOPSIS...
LOW PRESSURE OVER THE EASTERN OHIO VALLEY LATE THIS AFTERNOON WILL
WEAKEN. A LOW PRESSURE SYSTEM OVER THE NORTH CAROLINA COASTAL WATERS
WILL MOVE NORTHEAST AND ABSORB THE OHIO VALLEY LOW THIS EVENING. THIS
LOW WILL DEEPEN RAPIDLY AS IT HEADS TOWARD NOVA SCOTIA WEDNESDAY.
ARCTIC HIGH PRESSURE SYSTEM WILL THEN BUILD IN SLOWLY BEHIND THE
DEPARTING LOW AND REACH THE EASTERN SEABOARD AROUND SATURDAY. A
COLD FRONT SHOULD MOVE THROUGH THE REGION ON SUNDAY FOLLOWED BY
WEAK HIGH PRESSURE SYSTEM FOR MONDAY. ANOTHER LOW PRESSURE SYSTEM
FROM THE GULF COAST STATES SHOULD APPROACH THE AREA ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE NAM INITIALIZED BETTER THAN THE GFS OR THE ECMWF WITH THE TROF
OVER THE SE THAT IS SHARPER THAN THE LATTER MODELS HAVE. THE WALLOPS
1C WARMER TEMPS AT 850MB ARE NOT EXTENDING THAT FAR INLAND AS APG
AND IAD 850MB TEMPS ARE AT OR BELOW -4C AND MODEL INITIALIZATION IS
TOO WARM THERE.
BASED ON THE 18Z SURFACE ANALYSIS THE WRF-NMM AND CAN RGEM ARE
VERIFYING THE BEST, THE LOW IS TUCKED INTO THE COAST MUCH CLOSER
THAN EITHER THE ECMWF AND GFS HAVE. THIS IS BASED ON CARGO SHIP
WDD3825 OBSERVATION. THANK-YOU OPC FOR THE INFORMATION ON THAT
MOVING BUOY.
THUS THIS FORECAST PACKAGE WILL BE LEANING MORE TOWARD THE HI RES
MODELS WAYS THAN THE HEMISPHERIC ONES. OF COURSE EVEN LEANING IN
THAT DIRECTION DOES NOT MEAN THAT THEIR PCPN PROCESSES (QPF) WILL
COME TO FRUITION.
AS FAR AS WARNINGS AND ADVISORIES GO, NO CHANGES WILL BE MADE WITH
THIS FORECAST PACKAGE. CONFIDENCE IS LOWEST AROUND THE WESTERN
PERIPHERY OF THE WARNINGS IN THE PHL SUBURBS AND IN THE STATE OF DELAWARE.
CONFIDENCE REMAINS HIGHEST TOWARD NEW YORK CITY. THE FORMER
BECAUSE OF LIMITED QPF, THE LATTER BECAUSE OF THE INTRUSION OF
WARM AIR NEAR THE SURFACE. CONVERSELY THE ADVISORIES ALONG THE
COASTAL STRIP ARE IMPINGEMENT UPON EITHER SOME RAIN OCCURRING OR A
FAIRLY LOW SNOW TO LIQUID EQUIVALENT RATIO. THE LOW RATIOS IS
ALSO EXPECTED JUST INLAND FROM THE COAST WHERE FCST SFC WET BULB
TEMPS AROUND 32F ARE EXPECTED TO HOLD ACCUMS DOWN BELOW A 10:1
RATIO.
AS FOR THE PARTICULARS, THE GENERAL MODEL CONSENSUS HAS NOT CHANGED.
ALL ARE FORECASTING INCREASING FORCING AS WE GO FARTHER TO THE NE IN
OUR CWA WITH THE PIECES COMING TOGETHER BEST THERE. THERE IS
MODEL NOISE AS TO WHERE THE QVEC CONVERGENCE WILL STACK THE BEST,
GFS IS OVER NRN NJ, THE WRF-NMM STARTS IN CENTRAL NJ. THE
FRONTOGENETIC FORCING IN GENERAL INCREASES AS WE MOVE ACROSS NEW
JERSEY. NO DOUBT ABOUT THE EXIT REGION OF THE H2.5 JET ALSO
PASSING ACROSS OUR CWA. IT IS MOVING ALONG A BIT FASTER AND DOES
NOT COINCIDE AS WELL WITH THE GREATER FCST INSTABILITY AS THE
EVENING PROGRESSES. MAYBE REASON QPF IS DOWN. QPF AS WE ENTER
EVENTS NORMALLY HAS START UP PROBLEMS NORMALLY THEY ARE AT THEIR
BEST ABOUT 24HRS BEFORE THE START.
AS FOR OTHER FORCING DETAILS, WE FIND THE BEST CONFLUENCE OF OMEGA
AND DENDRITIC SNOW GROWTH IN THE NORTHEASTERN PART OF OUR CWA AND
THIS LASTS THE LONGEST BETWEEN 03Z AND 09Z. AS WE GET FARTHER TO THE
SOUTHWEST, THE CROSS HAIR PERIOD BECOMES SMALLER (MOST CLUSTERED
AROUND 06Z) AND THE FORECAST OMEGA IN GENERAL IS LESS. WE DO NOT
FIND THE CONFLUENCE FORECAST AT ALL AT ABE AND AVP (FOR MPO). AS FOR
EITHER A DROP OF THETA E WITH HEIGHT OR STEADY STATE (ALL INFERRING
SLANTWISE INSTABILITY), IT PRETTY MUCH MAXES ACROSS OUR CWA BETWEEN
5Z AND 8Z. THE CROSSHAIRS AND THE THETA E COINCIDE THE BEST IN THE
NORTHEASTERN PART OF OUR CWA. AS FOR DOWNRIGHT UPRIGHT INSTABILITY,
THE MODEL FORCING, EVEN THE NAM, HAS SHIFTED FARTHER TO THE EAST AND
OUR MENTION OF THUNDER OVERNIGHT HAS ALSO.
AS FOR THE SENSIBLE WEATHER, WE FOLLOWED THE FORECAST OF 0C PRETTY
CLOSE TO THE MENTION OF ANY SLEET OR FREEZING RAIN. FARTHER TO THE
SOUTH THE NON-SNOW PTYPES HAVE BEEN MAINLY SLEET AND WOULD THINK
THAT DYNAMIC COOLING AS PCPN INTENSITY INCREASES WOULD MINIMIZE THE
FREEZING RAIN THREAT. TU HPC. FOR THE REST OF OUR CWA IT SHOULD BE
MAINLY SNOW, EXCEPT POSSIBLY RIGHT ALONG THE IMMEDIATE COAST. ALL OF
THE FORCING FACTORS ARE POINTING TO THE 03Z TO THE 09Z PERIOD AS
BEING THE PERIOD OF THE MOST INTENSE SNOW AND WHEN MOST OF THE
ACCUMULATIONS WILL OCCUR.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE GENERAL MODEL TREND IS FOR A FASTER END TO THE SYNOPTIC SCALE
SNOW EARLY ON WEDNESDAY, WHILE THERE COULD BE LEFTOVER SNOW SHOWERS
OR FLURRIES THAT MIGHT LINGER INTO THE AFTERNOON, ESPECIALLY NORTH.
WHILE IT WILL GET WINDIER ON WEDNESDAY, PEAK WIND GUSTS WILL AVERAGE
30 TO 35 MPH. SO WHILE THERE WILL BE SOME BLOWING AND DRIFTING, IT
WILL NOT BE ON THE SCALE OF WHAT OCCURRED AFTER THE BOXING DAY
STORM. STAT GUIDANCE MAX TEMPS LOOK OK.
THE GRADIENT SHOULD CONTINUE INTO WEDNESDAY NIGHT, SO WE ARE NOT
EXPECTING TEMPS TO BOTTOM. THE LAKE EFFECT FLOW WILL BE CONTINUING
AND WE WILL KEEP MENTION OF SNOW SHOWERS IN OUR FAR NORTHERN ZONES.
THE HIGH PRESSURE SYSTEM WILL STILL BE BUILDING INTO THE AREA ON
THURSDAY, SO IT SHOULD BE BRISK, BUT NOT AS BRISK AS WEDNESDAY.
CONVECTIVE TEMPS SHOULD BE REACHED, BUT ANY MENTION OF FLURRIES OR
SNOW SHOWERS WILL BE KEPT TO OUR FAR NORTHERN CWA. THE FIRST CHANCE
FOR DECOUPLING WILL COME THURSDAY NIGHT AS THE HIGH PRESSURE SYSTEM
COMES CLOSER. SOME MID LEVEL CLOUDS MIGHT KEEP TEMPERATURES FROM
BOTTOMING AND WE DID NOT BRING MIN TEMPS DOWN TO THE DEW POINTS.
SOME CLOUDS ASSOCIATED WITH THE MID LEVEL SHORT WAVE WILL CONTINUE
TO AFFECT OUR CWA ON FRIDAY. THE MOISTURE IS PRETTY HIGH BASED AND
NO FLURRIES OR SNOW ARE EXPECTED.
IN GENERAL WE TRIED TO LEAN TOWARD THE LOW END OF THE TEMPERATURE
SPECTRUM BECAUSE OF THE NEW/FRESH SNOW COVER.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
COLD HIGH PRESSURE WILL BE OVER THE REGION AT THE START OF THE
PERIOD, WITH DRY WX PREVAILING. THE HIGH WILL MOVE EWD ON SATURDAY
AS A LOW PRESSURE SYSTEM DROPS SEWD FROM CANADA ACRS THE GRTLKS
AND INTO NEW ENG AND THE ATTENDANT CDFNT CROSSES THE AREA SATURDAY
NIGHT INTO EARLY SUNDAY. THE GFS IS A BIT MORE ROBUST WITH THIS
FEATURE THAN THE ECMWF, BUT BOTH WOULD BRING SOME SNOW SHOWERS.
DUE TO ITS CONTINENTAL ORIGIN, THERE IS NOT A LOT OF MOISTURE TO
WORK WITH. THE ECMWF ALSO TRIES TO BRING SOME SNOW SHOWERS SUNDAY
NIGHT ALONG THE CDFNT, BUT CONFIDENCE IS LOW.
HIGH PRESSURE WILL THEN BUILD IN FOR MONDAY. THEN THE MDLS WANT TO
DEVELOP A LOW ACRS THE SERN STATES AND MOVE IT NE. THERE ARE
OBVIOUS TRACK DIFFS THIS FAR OUT, BUT THE MDLS ARE INDICATING A OVER
LAND TRACK AT THE ONSET WHICH WOULD BE A PREDOMINANTLY RAIN EVENT
FOR THE COASTAL PLAIN AND POSSIBLY SOME MIXED OR FREEZING PRECIP
NORTH AND WEST. BOTH THE ECMWF AND GFS EVENTUALLY DO BRING THE
EVENTUALLY BRING THE LOW CENTER OFF THE COAST, BUT EXACTLY WHERE
THAT HAPPENS AND THE RAMIFICATIONS OF THAT REMAIN TO BE SEEN. THIS
EVENT IS STILL SEVEN DAYS AWAY AND WE HAVE PLENTY OF TIME TO SEE HOW
IT UNFOLDS.
GUIDANCE TEMPS WILL START OUT BELOW NORMAL AND DEPENDING COULD
ACTUALLY END UP ABOVE NORMAL (IN THE 40S OVER MANY AREAS) BY NEXT
TUESDAY. HOW WARM THAT WOULD FEEL!
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LOWERING CIGS CONTINUE TO SWEEP UP INTO THE REGION AS THE STORM
SYSTEM APPROACHES FROM THE SOUTH. CONDITIONS WHICH WERE MOSTLY VFR
AS OF THE EARLY AFTERNOON WILL DECREASE TO MVFR THEN IFR TONIGHT AS
THE SNOWS ADVANCE UP THE COAST. VISIBILITIES WILL DECREASE BELOW 1
MI AS THE HEAVY SNOWS ARRIVE LATER TONIGHT. A PERIOD OF 10 OR 12
HOURS OF STEADY ACCUMULATING SNOWS IS EXPECTED. WINDS WILL NOT BE
MUCH OF A FACTOR DURING THE SNOWS...WITH WINDS BACKING TO N THEN NW
BY WED MORNING...MOSTLY 10 KNOTS OR LESS.
LOW PRESSURE WILL PASS NE OF THE AREA WED MORNING AND THIS WILL MEAN
AND END TO THE SNOWS AND IMPROVING CONDITIONS WED MORNING. SFC WINDS
WILL PICK UP AND BECOME GUSTY DURING THE MORNING. THERE MAY BE SOME
BLOWING SNOW WITH MINOR VSBY RESTRICTIONS AT TIMES DURING THE DAY.
MOSTLY VFR CONDITIONS EXPECTED WED NIGHT AND THU AS HIGH PRESSURE
BUILDS IN. WINDS WILL SLOWLY DECREASE WED NIGHT INTO THU.
OUTLOOK...
A CONTINUATION OF FAIR WEATHER FRI INTO EARLY SAT AS THE SFC HIGH
CRESTS OVER THE AREA. A WARM ADVECTION PATTERN WILL BRING INCREASED
CLOUDS AND PERHAPS SOME LIGHT SNOW TO THE REGION SAT AFTERNOON INTO
EARLY SUN.
&&
.MARINE...
LOW PRESSURE OFF THE NC COAST LATE THIS AFTERNOON WILL CONTINUE TO
STRENGTHEN AS IT MOVES N NE TONIGHT. THE LOW IS EXPECTED TO REACH E
OF OUR WATERS AFTER MIDNIGHT TONIGHT AND THEN CONTINUE TO TRACK NE
WED. IT STILL APPEARS THAT HIGH-END SCA CRITERIA WINDS WILL
ACCOMPANY THE SYSTEM. THERE WILL PROBABLY BE A FEW GALE GUSTS...BUT
CONFID IN SUSTAINED GALES OR FREQUENT GUSTS IS LIMITED. I WILL
CONTINUE THE FLAGS AS FROM BEFORE.
THE LOW WILL CONTINUE NE TOWARD NEW ENGLAND WED-THU. A STRONG FLOW
BEHIND THE LOW WILL LEAD ME TO CONTINUE THE SCA FLAG ON THE WATERS
THROUGH THE DAY THU. SEAS WILL REACH 4 TO 7 FT ON THE WATERS WED
BEFORE DECREASING THU. WINDS AND SEAS WILL LIKELY DECREASE BACK
BELOW SCA CONDITIONS THU EVENING AND REMAIN THERE INTO SAT. MORE SCA
CONDITIONS POSSIBLE SUN.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 10 AM EST WEDNESDAY FOR PAZ067>071.
WINTER WEATHER ADVISORY UNTIL NOON EST WEDNESDAY FOR PAZ054-
055-060>062.
NJ...WINTER STORM WARNING UNTIL NOON EST WEDNESDAY FOR NJZ001-
007>010-015.
WINTER STORM WARNING UNTIL 10 AM EST WEDNESDAY FOR NJZ012>014-
020>023-026-027.
WINTER WEATHER ADVISORY UNTIL 10 AM EST WEDNESDAY FOR NJZ024-
025.
WINTER STORM WARNING UNTIL 10 AM EST WEDNESDAY FOR NJZ016>019.
DE...WINTER WEATHER ADVISORY UNTIL 10 AM EST WEDNESDAY FOR DEZ004.
WINTER STORM WARNING UNTIL 10 AM EST WEDNESDAY FOR DEZ001>003.
MD...WINTER WEATHER ADVISORY UNTIL 7 AM EST WEDNESDAY FOR MDZ008-
012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM WEDNESDAY TO 6 PM EST THURSDAY
FOR ANZ450>452.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST
THURSDAY FOR ANZ430-431-453>455.
&&
SYNOPSIS...GIGI/HAYES
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...O'HARA
MARINE...O'HARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EST TUE JAN 11 2011 NJZ001-007>010-015-122100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER- 349 PM EST TUE JAN 11 2011 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020>023-026-027-122100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 349 PM EST TUE JAN 11 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-122100- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 349 PM EST TUE JAN 11 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-NJZ016>019-PAZ067>071-122100- NEW CASTLE-KENT-INLAND SUSSEX-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 349 PM EST TUE JAN 11 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-122100- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 349 PM EST TUE JAN 11 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-060>062-122100- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 349 PM EST TUE JAN 11 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-122100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 349 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 6 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-122100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
7 winter weather, 3 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, January 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 275924, 275922, 275925, 275928, 275929, 275931, 275934, 275933, 275926, 275927.